# SDR DXTA2011091204718

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- Aircraft time: 9,710 hours, 4,813 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Warning Light
- Condition: No Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, DID NOT GET THE APPROACH ANNUNCIATION LIGHTS ON THE CDU OR ON DU4.  FUNCTION TESTED THE NR 1 AND NR 2 GPS'S IAW MSG3 MM 34-52-00. ALL TESTS CHECKED GOOD.   PERFORMED HYPER DEBUG PROCEDURE FOR FMS 1 AND FMS 2 IAW SIL D201105000003, REV 0.  PERFORMED OPS CHECK OF FMS 1 AND FMS 2 IAW GIV MSG-3 MM 34-02-00. ALL TESTS CHECKED GOOD.
